# SDR HALA2021030800028

- Difficulty date: March 7, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 35,493 hours, 5,537 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Heat Exchanger
- Part number: 43792190001
- Part serial: 41588
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG OIL LEAKING OUT OF AIR-OIL COOLER FINS // REMOVED ENG #2 AIR-OIL HEAT EXCHANGER PER A330 AMM 79-21-51. WIP 939166. INSTALLED AIR OIL HEAT EXCHANGER AND TEST PER A330 AMM 79-21-51 TEST OK NO LEAKS NOTED COOLER, OIL-AIR OFF 43-7921-9-0001 41588 ON 43-7921-9-0001 41278
